# SDR HALA2011081400365

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,265 hours, 18,377 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG TOOK 6 PINT DURING SERVICING.  TIGHTENED OIL INLET TUBE B-NUT IAW 79-21-01, LEAK CHECKED GOOD.  (AT OIL COOLER) (ACFT M/M 79-21-011).
